Me - Ayurvedic Medicines & Remedies

Aant me ghav ki dva

asked by jit barak on 2 April 2015 15:43
Dear sir/madam I m jit & my age is 24 years. mujhe 2 mhine se aanto me drd ho rha h , aesa feel hota h jaise choti aant me ghav ho gya and m abhi punarvadi mandoor, arogyavardhini vati, peedantak vati, udarkalp churna, gashar churna, kumaryasav, avipttikar churna use kr rha hun isse pet ki gas or kbj to dur ho gyi but aanto ka drd km nahi huaa. Aap mujhe ye btaye ki m kya khane me use kru kya... Read More
3 replies  -  Related Tags: Intestinal pain, Aanto, Ghav
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from gastritis and possible duodenal ulcers which has to be corrected by appropriate treatments, you need to follow many other methods that helps to prevent further mucosal damage and prevents further ulcers and intestinal problems. If your eating habits are poor, you need to correct them immediately. If you are not eating food in time, there are chances that you get.. Read more



Ear problem

asked by r c yadav on 25 April 2014 9:43
sir, mere bachhi ke kan ke parde me 20 din se pata chal hai ki surak hai .please hoi aurvedi medicine bataen jisase ki yah puru tarah se thik ho sake. thank u... Read More
5 replies  -  Related Tags: Ear, Parde, Surak
Expert's Advice (Dr.Sony):- Hello, From the clinical picture given here it seems that your child is suffering from pus in ear or ear discharge. This is an emergency situation which shall be treated without delay. A complete clinical examination of ear and history evaluations will help reach to a definite diagnosis and opt out for the best treatment Here i shall suggest you medicines which are suitable for your child as an.. Read more

Voice problam

asked by akram on 6 February 2014 8:42
hell sir mujhe bolne thodi problam aati hai jab koi shabad (sir bolta hu to sav muh se niklta, or "r" bolne par "v" muh se niklta so pleqse help... Read More
2 replies  -  Related Tags: Speach, Voice
Expert's Advice (Dr.Sony):- Hello, In this case a detailed history analysis and examination is important for a definitive diagnosis and treatment. A condition known as dyslexia is a developmental reading disorder which is characterized by difficulty in learning to read fluently. It includes difficulty with phonological awareness, processing speed, orthographic coding and rapid naming.There is another probable condition known as.. Read more

Peshab me dikkat

asked by B.P.Kashyap on 8 August 2013 19:56
Dr.Sahab ji, Meri age 55 saal hai.Mera gadud ka oeration 2008 me ho gaya tha.Lekin peshab karne se pahle mere private part me bahut dar hota he.Jab peshab nikal jata hai tab kuchh shanti hoti he.Raat me jyada peshab aata he.Isliye need bhi poori nahi ho pati he.Pl.smadhan batyen. ... Read More
2 replies  -  Related Tags: Urination, Urine, Dikkat., Peshab

Hatho me kampan rahti h

asked by raja ram on 15 May 2013 9:51
age 24 yr, male. no medition is in use in these days.no one in my family who had that problem. 2 sal pahle tyfide hua tha. pr ye kampan to pahle b thi. kiddny me stone h 5mm ki dono me h. nind thik aati h.urine b thik h kbi kbi jaln or pilapan hota h. dite b normal h .bhuk kbi kbi km or kbi kbi jyada lgti h. no iiabities .blood 14.6gm. B.p 120se 130 k bich me rahta... Read More
1 reply  -  Related Tags: Hands, Hatho, Kampan
Expert's Advice (Dr.Sony):- Hello, There are several reasons for shaky hands. Firstly i want you to cut down the use of caffeine or excessive alcohol if you are using any.The shaking hand syndrome could also be due to other conditions as arthritis, carpel tunnel syndrome A neurological examination is very much important to reach to a definitive dignosis and treatment.However i shall suggest you certain medicines and home.. Read more

do I have uti

asked by puja sravanthi on 11 May 2013 16:08
Age-26 .female weight-130 I had uti in 2007 & was suggested to drink 8 litres water per day and I am doing it .but recently I didn't drink it in march for 2 to 3 days as I was out of station again I faced uti and I took cifran ...now the problem is is when I don't drink water I have painful urination. Otherwise I don't I am facing this from over a month...is my problem serious... Read More
1 reply  -  Related Tags: Urinary tract infection, Uti
Expert's Advice (Dr.Krish):- Hi, As per you symptoms it doesn't look like UTI, rather it looks like Renal Colic Renal Colic is usually caused by Kidney stone or tumor To rule out you can do investigations such as Urine routine examinationX-Ray KUB region or USG abdomen and pelvis Medicines: Sukumara kashaya - 60ml morning and night before foodHinguvachadi Tablet - 1 tablet morning and 1 tablet during night before.. Read more

Nakome Polyp

asked by KNP on 30 April 2013 11:32
Umra 36 , Nakome polyp bangaya hai use kaise thik kare? Dr ka kehana hais operation karke nikal de, krupaya ayurvadik elaj... Read More
1 reply  -  Related Tags: Nak, Polyp
Expert's Advice (Dr.Sharma):- dear mostly Polyos ke liye operation karna padata hai, par kuch dawa ap le sakte hai kuch time ke liye ,isme apko yadi thoda releif aye toh continue kar results mil sakte hain arshkuthar ras to start with, it may help decrease theisze of polyps. also khadiradi vati will help you a lot practice anuloma viloma ,but do not force it. Avoid constipating foods best of.. Read more

Dear sir how to solve my problem..

asked by bikash on 28 December 2012 14:53
SIR iam 24 years marriged man..5 /7 second me jharjati hai kohi upaya he to plz bataiye me long time karn saku. bikah... Read More
1 reply  -  Related Tags: Sir, Tell
Expert's Advice (Dr.Sharma):- Hello Guest Premature Ejacualtion ek Biamri se jayda ek condition h, jiske kai karan ho sakte hain Sex Education theek se na hona, Kabaj rhna ,muscle weakness ,Sharirik kamjori ityadi,Verya Ka patla hona ityadi Sabse pahle yeh jann le ki Love act ko perfect karne me kuch time lagata hai Love act ke dauran Mentallty pressure na le,aur relaxed rahen Yadi Kabaj h toh- kabaj ke liye Zandu Nityam Churna .. Read more

PAIR KE TALBO MEPASINA

asked by ANKUS.CHAUHAN on 17 October 2012 11:59
Dear Sir, mere pairo ke talbo me bahut pasina aata hai bo kebal november to april me hi aata hai. plz koi medicine ya koi natural tretment ho plz advise me. i am waiting of your reply. regards... Read More
2 replies  -  Related Tags: Sweating
Expert's Advice (Dr.Vijay):- Hello, As you are suffering from excessive perspiration at particular seasons and if the sweating is more than normal with bad odour, it is better to concentrate on your health as excessive perspiration is a medical condition called hyperhydrosis which is having may root causes, one is related with central nervous system and the other factor is mainly of anxiety and stress If you have stress factors.. Read more

Related to bdhazmi,bhuk ki kmi, tezab ka bnna, gas,

asked by rajkundu on 6 August 2012 9:54
related to bdhazmi,bhuk ki kmi, tezab ka bnna, gas, hath pair kapna, khde hone ki hmitt na hona, hath pair so jana, calciam ki kami pranayam krte time sir m chkr sa bnna always i feels very tired.presently i am taking medicine from swami ramdev chiktsalya. aviptikar churn with some bhasm,divya gas hr churn, divya megha vati aswashila for sex weakness. docter said please stop komaryasv and... Read More
Expert's Advice (YogaGuru):- You are already taking right ayurvedic medicine for your problems, so my friend also do 'Ram Bhajan' and prabhu ram will cure you all problems Hare rama hare.. Read more

Suffering from back bone pain and neack pain

asked by muchkurthi on 5 July 2012 15:04
hi sir am a degree student and am suffering with back bone and neack pain it is very dengeous pain not minor its mager pain so pls give me suggision how to remove this pain... Read More
Expert's Advice (YogaGuru):- There are various ayurvedic oils and oral capsules and pills which can be used, such as: Mahanarayan Taila Orthovit For Body Pains Apart from this if you can practice pranayama it may get very fast pain relief for.. Read more

Hight badhana h

asked by Co0l_b0y on 5 June 2012 0:04
Sir meri hight 5.4 h Muze or thodi hight badhani h krupaya meri help kare Meri age 25... Read More
1 reply  -  Related Tags: Height





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.